# SDR SWIA201333714

- Difficulty date: June 14, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 31,597 hours, 44,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTING SYSTEM HAS FIVE LIGHTS NOT WORKING.  REPLACED 1 MOLEX SOCKET AT MID STRIP PLUG & REPLACED SOCKET AT MID STRIP.
